# SDR CA150427015

- Difficulty date: April 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,751 hours
- Engine: Pwa PT6A65B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 10151411335
- Condition: Out Of Alignment
- Location: Cabin
- Part time: 723 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED THAT THE CABIN DOOR HANDLE IN THE CLOSED & LOCKED POSITION DID NOT LINE UP WITH THE DOOR PLACARD & THAT IT HUNG DOWN FROM ITS NORMAL CLOSED POSITION, STREAMLINE OR PARALLEL WITH THE WL.  INSPECTION OF THE DOOR & ITS LOCKING MECHANISM WAS CARRIED OUT & NO FAULTS WERE FOUND OTHER THAN THE DOOR HANDLE HUNG DOWN FROM ITS NORMAL POSITION.  A NEW WELD ASSEMBLY WAS ORDERED & INSTALLED CORRECTING THE DOOR HANDLE POSITION DISCREPANCY.  WITH THE OLD WELD ASSEMBLY & NEW WELD ASSEMBLY COMPARED SIDE BY SIDE IT WAS NOTED THAT THE OLD WELD ASSEMBLY CTR DRIVE WAS NOT POSITIONED IN MFG THE SAME AS THE NEW WELD ASSEMBLY.
